side effects of meds???
2 Replies
sblanton2 - February 2

Dr. Jacobs,
I am currently 9 days post ET and while I have had a of the side effects of the progestrone, in the last day or two I seem to have aquired a few more. I have been having the breat tenderness and just a general feeling of nervousness but in the last few days I have been exhausted(even after a good nights sleep) and been feeling a little bit of nausea. Can the side effects that a person feels change from day to day like this? I have been pregnant 4 times before and this is how I felt but I am afraid to get my hopes up thinking this could be side effects of the meds, is there any way to tell the difference?

Thank you,
Sylvia

 

Barry Jacobs, M. D. - February 3

Your symptoms are not side efffects of progesterone. It is possible that you emotional need to pregnant is generating your symptoms, or you may be pregnant.
Good luck.

 

sblanton2 - February 4

Thank you Dr. Jacobs, I have been approaching this whole cycle with a one step at time philosophy and I tell myself I already have four beautiful daughters naturally so if I am not pregnant I will try again but as I said I have been trying not to get my hope up. They transferred only 2 8 cell grade 2 embryos b/c of my history of getting pregnant easily so I know my odds are less than 50%. Thank you for your advice.

Sylvia

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question